# SDR DALA2021122107954

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 A.A./ A.D.DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #1 SCRATCH ON FITTING AND BTW TO 10 OCLOCK POSITION, HOLE #3 CORROSION ON FITTING ALL AROUND. HOLE #4 SCRATCH ON SKIN BTW 9 OCLOCK POSITION AND SCRATCH ON FITTING BTW 5 OCLOCK POSITION , HOLE #5 SCRATCH ON SKIN AND FITTING ALL AROUND, HOLE #6 CORROSION ON FITTING BTW TO 5 OCLOCK POSITION AND CORROSION SKIN BTW 12 TO 2 OCLOCK POSITION, HOLE #8 CORROSION ON FITTING AND SKIN ALL AROUND, HOLE #9 CORROSION ON FITTING AND SKIN BTW TO 5-6 OCLOCK POSITION IN REF. CARD 5720-01100-04A. CORRECTIVE ACTION: SUMMARY OF NRC 00500: HOLES WERE REPAIRED PER ER/A 582782-14AD REV.C, SECTION VI: REPAIR INSTRUCTIONS TO COMPLY AT H CHECK IN QRO 2021, AND ETI-57-21-581 REV.5 (2056651)
